류마티스 관절염 환자에서 hydroxychloroquine에 의한 급성 전신성 발진성 농포증 증례 1예
Acute generalized exanthematous pustulosis due to hydroxychloroquine in a rheumatoid arthritis patient
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Acute generalized exanthematous pustulosis (AGEP) is characterized by acute nonfollicular sterile pustules on a background of edematous erythema. Hydroxychloroquine (HCQ), an antimalarial drug, widely used to treat rheumatic and dermatologic diseases. HCQ has been reported to be an uncommon cause of AGEP. We report a 60-year-old woman with rheumatoid arthritis requiring the use of HCQ presented fever and erythematous eruption on the trunk with sterile pustules. Leukocytosis and elevated erythrocyte sedimention rate noted on laboratory examination. On the histopathological examination of the skin biopsy specimen showed neutrophilic infiltration and scattered eosinohpils. The lesions were resolved with removal of HCQ. The clinical course was consistent with the diagnosis of AGEP associated with HCQ. We reported a case of typical AGEP associated with HCQ in a patient with Rheumatoid arthritis. The patient presented resolution from cutaneous lesions with withdrawal of culprit drug, without the need of systemic steroid.
Abstract
Acute generalized exanthematous pustulosis (AGEP) is characterized by acute nonfollicular sterile pustules on a background of edematous erythema. Hydroxychloroquine (HCQ), an antimalarial drug, widely used to treat rheumatic and dermatologic diseases. HCQ has been reported to be an uncommon cause of AGEP. We report a 60-year-old woman with rheumatoid arthritis requiring the use of HCQ presented fever and erythematous eruption on the trunk with sterile pustules. Leukocytosis and elevated erythrocyte sedimention rate noted on laboratory examination. On the histopathological examination of the skin biopsy specimen showed neutrophilic infiltration and scattered eosinohpils. The lesions were resolved with removal of HCQ. The clinical course was consistent with the diagnosis of AGEP associated with HCQ. We reported a case of typical AGEP associated with HCQ in a patient with Rheumatoid arthritis. The patient presented resolution from cutaneous lesions with withdrawal of culprit drug, without the need of systemic steroid.
참고문헌 (8)
- Sidoroff A, "Risk factors for acute generalized exanthematous pustulosis (AGEP)-results of a multinational case-control study (EuroSCAR)", Br J Dermatol, 157, pp.989~996 (2007)
- Roujeau JC, "Acute generalized exanthematous pustulosis: analysis of 63 cases", Arch Dermatol, 127, pp.1333~1338 (1991)
- 박재정, "A Case of Hydroxychloroquine Induced Acute Generalized Exanthematous Pustulosis Confirmed by Accidental Oral Provocation", Annals of Dermatology, 22(1), pp.102~105 (2010), 대한피부과학회
- 최준희, "Hydroxychloroquine에 의한 급성 전신성 발진성 농포증 1예", 대한피부과학회지, 46(1), pp.138~140 (2008), 대한피부과학회
- Britschgi M, "Tcell involvement in drug-induced acute generalized exanthematous pustulosis", J Clin Invest, 107, pp.1433~1441 (2001)
- 최민지, "Clinicopathologic Manifestations of 36 Korean Patients with Acute Generalized Exanthematous Pustulosis: A Case Series and Review of the Literature", Annals of Dermatology, 22(2), pp.163~169 (2010), 대한피부과학회
- Roujeau JC, "Clinical heterogeneity of drug hypersensitivity", Toxicology, 209, pp.123~129 (2005)
- Paradisi A, "Acute generalized exanthematous pustulosis induced by hydroxychloroquine: three cases and a review of the literature", Clin Ther, 30, pp.930~940 (2008)
